# SDR DLM88991331

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- System (JASC): 2910 · Hydraulic System, Main
- Part: B Nut
- Condition: Loose
- Location: Rt Hyd Syst
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT SYS HYDRAULIC QUANTITY DROPPED TO -0- IN FLIGHT.  FOUND BRAKE CONTROL VALVE -B- NUT LOOSE.  SECURED NUT, SERVICED HYD AND NO LEAKS FOUND.
